Zamečanie k teoreme of polnote sistemy konečnyh avtomatov

Ferenczy F.: Zamečanie k teoreme of polnote sistemy konečnyh avtomatov. In: Acta cybernetica, (1) 3. pp. 153-155. (1972)

[thumbnail of cybernetica_001_fasc_003_153-155.pdf]
Cikk, tanulmány, mű

Download (575kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1972
Volume: 1
Number: 3
ISSN: 0324-721X
Page Range: pp. 153-155
Language: Russian
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 155. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 01. 13:34

Actions (login required)

View Item View Item